8 results for Fuzzy sets.

Parameters for your search query:
Keyword    Fuzzy sets

Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Fuzzy Relation Equations to Student Assessment
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 67-71. DOI: 10.12691/ajams-6-2-5
Pub. Date: May 02, 2018Views: 6106Downloads: 4187
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on Anti Bipolar Q – Fuzzy Normal Semi Groups
Journal of Mathematical Sciences and Applications. 2018, 6(1), 1-5. DOI: 10.12691/jmsa-6-1-1
Pub. Date: January 08, 2018Views: 7482Downloads: 5274
Open AccessArticle
Export: RIS | BibTeX | EndNote
Managing the Uncertainty in the van Hiele Levels of Geometric Reasoning
American Journal of Educational Research. 2017, 5(2), 109-113. DOI: 10.12691/education-5-2-1
Pub. Date: February 04, 2017Views: 8426Downloads: 5875
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Trapezoidal Fuzzy Method for Assessing Students’ Mathematical Modeling Skills
American Journal of Educational Research. 2014, 2(12), 1144-1150. DOI: 10.12691/education-2-12-3
Pub. Date: December 08, 2014Views: 14060Downloads: 10098
Open AccessArticle
Export: RIS | BibTeX | EndNote
Assessing the Players’ Performance in the Game of Bridge: A Fuzzy Logic Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 115-120. DOI: 10.12691/ajams-2-3-5
Pub. Date: May 01, 2014Views: 15140Downloads: 9643
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on Anti Bipolar Q – Fuzzy Normal Semi Groups
Journal of Mathematical Sciences and Applications. 2018, 6(1), 1-5. DOI: 10.12691/jmsa-6-1-1
Pub. Date: January 09, 2018Views: 7482Downloads: 5274
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fuzzy Logic in the APOS/ACE Instructional Treatment for Mathematics
American Journal of Educational Research. 2015, 3(3), 330-339. DOI: 10.12691/education-3-3-12
Pub. Date: March 11, 2015Views: 10839Downloads: 7896
Open AccessArticle
Export: RIS | BibTeX | EndNote
Measuring the Uncertainty of Human Reasoning
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 1-6. DOI: 10.12691/ajams-2-1-1
Pub. Date: January 03, 2014Views: 12455Downloads: 7388
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals



Article Types